Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1621-1632

Inequality for Ricci curvature of certain submanifolds in locally conformal almost cosymplectic manifolds

Department of Mathematics Education and Research Institute of Natural Science (RINS), Gyeongsang National University, 900 Gazwa-dong, Jinju 660-701, South Korea

Received 23 June 2004

Copyright © 2005 Dae Won Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Gabriel Eduard Vîlcu, “Slant submanifolds of quaternionic space forms,” Publicationes Mathematicae, vol. 81, no. 3-4, pp. 397–413, 2012. View at Publisher · View at Google Scholar
  • Gabriel-Eduard Vîlcu, “On Chen invariants and inequalities in quaternionic geometry,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 66, 2013. View at Publisher · View at Google Scholar
  • Banaru, and Kirichenko, “Almost contact metric structures on the hypersurface of almost hermitian manifolds,” Journal of Mathematical Sciences (United States), vol. 207, no. 4, pp. 513–537, 2015. View at Publisher · View at Google Scholar
  • Siraj Uddin, Wan Ainun Mior Othman, Akram Ali, and Cenap Ozel, “Curvature inequalities for C−totally real doubly warped products of locally conformal almost cosymplectic manifolds,” Filomat, vol. 31, no. 20, pp. 6449–6459, 2017. View at Publisher · View at Google Scholar